# SDR DALA2016102807865

- Difficulty date: January 6, 2014
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 72,479 hours, 55,287 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR OPENING LOWER FRAME CORRODED. REPAIR IAW SRM 53-05 FIG 123.
